# SDR CA111011003

- Difficulty date: September 28, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cessna 680CE
- Engine: Pwc PW308C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: C

## Discrepancy

(CAN) PREPARING FOR A REPOSITIONING FLIGHT, AS THE THROTTLES WERE ADVANCED TO TAKE THE RUNWAY, THE CREW RECEIVED AN ENGINE FAIL CAS MESSAGE. THE ENGINE SHUT ITSELF DOWN AND AUTO RE-LIT A FEW SECONDS LATER. THE T/O WAS ABORTED AND THE AIRCRAFT TAXIED BACK TO THE HANGAR. TROUBLESHOOTING IS ON-GOING. ENGINE MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
